# SDR MALA954287

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE FUSELAGE CARGO DOOR FRAME CRACKED AT THE GAS SPRING BOLT MOUNTING HOLE.  REPAIRS WERE COMPLETED THROUGH INSTALLATION OF A REPAIR DOUBLER IAW FAC LAR 95-MALA-042 AND FAC 51-00-00 STANDARD PRACTICES.  (Z)
